A Two-Parameter Quasi Lindley Distribution in Acceptance Sampling Plans from Truncated Life Tests

Amer Ibrahim Al-Omari, Amjad Al-Nasser

Abstract


In this paper, acceptance sampling plans are developed when the life test is truncated at a pre-assigned time. For different acceptance numbers, confidence levels and values of the ratio of the fixed experiment time to the specified average life time, the minimum sample sizes required to ensure the specified average life are calculate assuming that the life time variate of the test units follows a two-parameter Quasi Lindley distribution (QLD(2)). The operating characteristic function values of the new sampling plans and the corresponding producer's risk are presented.


Keywords


Two Parameter Quasi Lindley distribution, Producer's risk, Acceptance sampling, Consumer's risk, Truncated life tests, Operating characteristic

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v15i1.1618

Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A Two-Parameter Quasi Lindley Distribution in Acceptance Sampling Plans from Truncated Life Tests

Keywords

Two Parameter Quasi Lindley distribution, Producer's risk, Acceptance sampling, Consumer's risk, Truncated life tests, Operating characteristic

Description

In this paper, acceptance sampling plans are developed when the life test is truncated at a pre-assigned time. For different acceptance numbers, confidence levels and values of the ratio of the fixed experiment time to the specified average life time, the minimum sample sizes required to ensure the specified average life are calculate assuming that the life time variate of the test units follows a two-parameter Quasi Lindley distribution (QLD(2)). The operating characteristic function values of the new sampling plans and the corresponding producer's risk are presented.


Date

2019-03-22

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 1, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810